$K$-theory of rings with idempotents
Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 15-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_3_a1,
author = {A. A. Davydov},
title = {$K$-theory of rings with idempotents},
journal = {Matemati\v{c}eskie zametki},
pages = {15--22},
year = {1993},
volume = {53},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a1/}
}
A. A. Davydov. $K$-theory of rings with idempotents. Matematičeskie zametki, Tome 53 (1993) no. 3, pp. 15-22. http://geodesic.mathdoc.fr/item/MZM_1993_53_3_a1/